The zero-multiplicity of ternary recurrences
Compositio Mathematica, Volume 77 (1991) no. 2, pp. 165-177.
@article{CM_1991__77_2_165_0,
     author = {Beukers, F.},
     title = {The zero-multiplicity of ternary recurrences},
     journal = {Compositio Mathematica},
     pages = {165--177},
     publisher = {Kluwer Academic Publishers},
     volume = {77},
     number = {2},
     year = {1991},
     mrnumber = {1091896},
     zbl = {0717.11012},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__77_2_165_0/}
}
TY  - JOUR
AU  - Beukers, F.
TI  - The zero-multiplicity of ternary recurrences
JO  - Compositio Mathematica
PY  - 1991
SP  - 165
EP  - 177
VL  - 77
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1991__77_2_165_0/
LA  - en
ID  - CM_1991__77_2_165_0
ER  - 
%0 Journal Article
%A Beukers, F.
%T The zero-multiplicity of ternary recurrences
%J Compositio Mathematica
%D 1991
%P 165-177
%V 77
%N 2
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1991__77_2_165_0/
%G en
%F CM_1991__77_2_165_0
Beukers, F. The zero-multiplicity of ternary recurrences. Compositio Mathematica, Volume 77 (1991) no. 2, pp. 165-177. http://www.numdam.org/item/CM_1991__77_2_165_0/

[Ber] Berstel, J. Sur le calcul des termes d'une suite récurrente linéaire, exposé fait à l'I.R.I.A. (Rocquencourt) en mars 1974.

[Beu] Beukers, F. The multiplicity of binary recurrences. Compositio Math, 40 (1980), 251-267. | Numdam | MR | Zbl

[BT] Beukers, F.; Tijdeman, R. On the multiplicities of binary complex recurrences. Compositio Math., 51 (1984), 193-213. | Numdam | MR | Zbl

[D1] Deshommes, B. Resolution semi-locale d'equations diophantiennes, to appear.

[D2] Deshommes, B. Sur les zéros des fonctions symmétriques complètes des corps cubiques, Pacific J. Math., 139 (1989), 17-44. | MR | Zbl

[D3] Deshommes, B. On semi-local binomial units in cubic number fields, J. Reine angew. Math., 402 (1989), 153-165. | MR | Zbl

[K] Kubota, K. On a conjecture of M. Ward I, II, III. Acta Arith., 33 (1977), 11-28, 29-48, 99-109. | Zbl

[L] Lang, S. Algebraic Number Theory, Springer 1986. | MR | Zbl

[LP] Loxton, J.H., Poorten, A. J. Van Der., On the growth of recurrence sequences. Math. Proc. Camb. Phil. Soc., 81 (1977), 369-376. | MR | Zbl

[S] Smiley, M.F., On the zeros of a cubic recurrence, Amer. Math. Monthly, 63 (1956), 171-172. | MR | Zbl

[ST] Shorey, T.N., Tijdeman, R., Exponential diophantine equations, Cambridge Univ. Press 1986. | MR | Zbl

[T] Tijdeman, R., Multiplicities of binary recurrences, Sém. Théorie des Nombres Bordeaux, année 1980/81, exposée no. 29. | MR | Zbl

[W] Ward, M., Some diophantine problems connected with linear recurrences. Report Institute Theory of Numbers (Univ. Colorado) (1959), 250-257.